RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 165, Pages 43–48 (Mi tm2270)  

This article is cited in 5 scientific papers (total in 5 papers)

Even unimodular extremal lattices

B. B. Venkov


Full text: PDF file (736 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1985, 165, 47–52

Bibliographic databases:

UDC: 511.342

Citation: B. B. Venkov, “Even unimodular extremal lattices”, Algebraic geometry and its applications, Collection of articles, Trudy Mat. Inst. Steklov., 165, 1984, 43–48; Proc. Steklov Inst. Math., 165 (1985), 47–52

Citation in format AMSBIB
\Bibitem{Ven84}
\by B.~B.~Venkov
\paper Even unimodular extremal lattices
\inbook Algebraic geometry and its applications
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 165
\pages 43--48
\mathnet{http://mi.mathnet.ru/tm2270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752931}
\zmath{https://zbmath.org/?q=an:0544.10017|0579.10007}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1985
\vol 165
\pages 47--52


Linking options:
  • http://mi.mathnet.ru/eng/tm2270
  • http://mi.mathnet.ru/eng/tm/v165/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. de la Harpe P., Venkov B., “Reflection groups, spherical designs and Leech lattice”, Comptes Rendus de l Academie Des Sciences Serie i–Mathematique, 333:8 (2001), 745–750  crossref  isi
    2. St. Petersburg Math. J., 18:1 (2007), 119–139  mathnet  crossref  mathscinet  zmath  elib
    3. E. Bannai, M. Koike, M. Shinohara, M. Tagami, “Spherical designs attached to extremal lattices and the modulo $p$ property of Fourier coefficients of extremal modular forms”, Mosc. Math. J., 6:2 (2006), 225–264  mathnet  mathscinet  zmath
    4. E. Bannai, Ts. Miezaki, V. A. Yudin, “An elementary approach to toy models for D. H. Lehmer's conjecture”, Izv. Math., 75:6 (2011), 1093–1106  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Bannai E. Bannai E. Tanaka H. Zhu Ya., “Design Theory from the Viewpoint of Algebraic Combinatorics”, Graphs Comb., 33:1 (2017), 1–41  crossref  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:184
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018